Continuous dependence on a parameter of solutions of generalized differential equations

Dana Fraňková

Časopis pro pěstování matematiky (1989)

  • Volume: 114, Issue: 3, page 230-261
  • ISSN: 0528-2195

How to cite

top

Fraňková, Dana. "Continuous dependence on a parameter of solutions of generalized differential equations." Časopis pro pěstování matematiky 114.3 (1989): 230-261. <http://eudml.org/doc/21742>.

@article{Fraňková1989,
author = {Fraňková, Dana},
journal = {Časopis pro pěstování matematiky},
keywords = {convergence under substitution; R-emphatic convergence; uniform convergence of solutions},
language = {eng},
number = {3},
pages = {230-261},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {Continuous dependence on a parameter of solutions of generalized differential equations},
url = {http://eudml.org/doc/21742},
volume = {114},
year = {1989},
}

TY - JOUR
AU - Fraňková, Dana
TI - Continuous dependence on a parameter of solutions of generalized differential equations
JO - Časopis pro pěstování matematiky
PY - 1989
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 114
IS - 3
SP - 230
EP - 261
LA - eng
KW - convergence under substitution; R-emphatic convergence; uniform convergence of solutions
UR - http://eudml.org/doc/21742
ER -

References

top
  1. D. Fraňková, A discontinuous substitution in the generalized Peггon integral, (to appeaг). Zbl0743.34023
  2. D. Fraňková, Regulated functions, (to appeaг). 
  3. J. Kurzweil, Geneгalized ordinaгy diffeгential equations and continuous dependence on a parameteг, Czechoslovak Math. J. 7 (82) (1957), 418-449. (1957) MR0111875
  4. J. Kurzweil, Generalized oгdinaгy diffeгential equations, Czechoslovak Math. J. 8 (83) (1958), 360-388. (1958) MR0111878
  5. J. Kurzweil, Nichtabsolut konveгgente Integгale, BSB B. G. Teubneг Verlagsgesellschaft, Leipzig 1980. (1980) MR0597703
  6. Š. Schwabik, Generalized differential equations: Fundamental гesults, Rozpгavy ČSAV (95) (1985), No 6. (1985) Zbl0594.34002MR0823224
  7. Š. Schwabik, Geneгalized diffeгential equations: Special results, (to appear). 

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.